U.S. doctors online nowAsk doctors free
TN
A 26-year-old female asked:

My doctor recently prescribed maxalt (rizatriptan) and tramadol for migraine treatment. i am now a week late to start my period. can these drugs be the causek?

1 doctor answer2 doctors weighed in
Dr. Michael Stern
Facial Pain/Migraine, Dentofacial Cosmetics and Dermal Fillers, General Dentistry, Snoring/Sleep Apnea, Oral DNA Testing/nonsurgical gum disease treatment 50 years experience
Unknown: Medications are not likely the reason that you are late but you should contact your prescriber for proper followup and information.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 7, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.